Header logo is

On the distribution of surface extrema in several one- and two-dimensional random landscapes

2007

Article

icm


Author(s): Hivert, F. and Nechaev, S. and Oshanin, G.
Journal: Journal of Statistical Physics
Volume: 126
Number (issue): 2
Pages: 243--279
Year: 2007

Department(s): Theory of Inhomogeneous Condensed Matter
Bibtex Type: Article (article)

Language: eng

BibTex

@article{escidoc:1576130,
  title = {On the distribution of surface extrema in several one- and two-dimensional random landscapes},
  author = {Hivert, F. and Nechaev, S. and Oshanin, G.},
  journal = {Journal of Statistical Physics},
  volume = {126},
  number = {2},
  pages = {243--279},
  year = {2007}
}